# SDR 120B2020071500094

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856LU6
- Condition: Damaged
- Location: Pitot/Static Sys
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER PITOT PROBE FAILED DETAILED INSPECTION (TIP OF PROBE IS FLARED).
